Short Book Reviews Editor: Simo Puntanen
Expansions and Asymptotics for Statistics by Christopher G. Small
Article first published online: 1 AUG 2012
© 2012 The Author. International Statistical Review © 2012 International Statistical Institute
International Statistical Review
Volume 80, Issue 2, page 327, August 2012
How to Cite
Gutiérrez-Peña, E. (2012), Expansions and Asymptotics for Statistics by Christopher G. Small. International Statistical Review, 80: 327. doi: 10.1111/j.1751-5823.2012.00187_6.x
- Issue published online: 1 AUG 2012
- Article first published online: 1 AUG 2012
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!